See Alike in...

Alike App

Browser

hello.its.me

4d

I've had light spotting for a few days and am now experiencing period like bleeding, with a few clots and abdominal pain, only 10 days after finishing my last period. My periods are usually so regular i can track them to the day, but I've heard EDS patients often have issues with menstrual cycles. could this just be EDS playing another trick on me or should I be concerned?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

The content provided does not contain specific information about EDS (Ehlers-Danlos Syndrome) and its potential effects on menstrual cycles. Therefore, it's not possible to determine whether the irregular bleeding could be related to EDS or if there is another cause for concern based on the provided context.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion